# SDR DL78K050827

- Difficulty date: December 25, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 11,117 hours, 9,271 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT FAILED TO PRESURIZE, UNABLE TO DUPLICATE.
